# SDR TSAA9733312

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230C
- Aircraft serial: 23155
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND AFT SERVICE DOOR EMERGENCY EXIT IDENTIFIER INOP.  REPLACED IDENTIFIER.  EXIT LIGHT OPS CEHCK GOOD.  (M)
